MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 468-300
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth due to concern with the product".Later healthcare professional reported "capsular contracture, baker grade iv".This record is for the right side.The device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
 
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth due to concern with the product".Later healthcare professional reported "capsular contracture".This record is for the right side.The device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis an opening and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
STYLE 468 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24577913
Report Number9617229-2026-04502
Device Sequence Number10355467
Product Code FWM
UDI-Device Identifier10888628001114
UDI-Public10888628001114
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1996
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2000
Device Catalogue Number468-300
Device Lot Number2-522212
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/12/2026
04/29/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/20/2026
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/1996
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale